RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 111, Number 3, Pages 413–422 (Mi tmf1018)  

This article is cited in 2 scientific papers (total in 2 papers)

Bogoliubov group variables for the relativistically invariant systems

O. A. Khrustalev, M. V. Chichikina

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: Bogoliubov group variables for the relativistically invariant systems are considered [1]. Reduction of states number is performed. Expressions for the integrals of motion in the zero-point order with respect to inverted powers of the coupling constant are given as derivatives with respect to group variables.

DOI: https://doi.org/10.4213/tmf1018

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 111:3, 723–730

Bibliographic databases:

Received: 11.12.1996

Citation: O. A. Khrustalev, M. V. Chichikina, “Bogoliubov group variables for the relativistically invariant systems”, TMF, 111:3 (1997), 413–422; Theoret. and Math. Phys., 111:3 (1997), 723–730

Citation in format AMSBIB
\Bibitem{KhrChi97}
\by O.~A.~Khrustalev, M.~V.~Chichikina
\paper Bogoliubov group variables for the relativistically invariant systems
\jour TMF
\yr 1997
\vol 111
\issue 3
\pages 413--422
\mathnet{http://mi.mathnet.ru/tmf1018}
\crossref{https://doi.org/10.4213/tmf1018}
\zmath{https://zbmath.org/?q=an:0978.81517}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 111
\issue 3
\pages 723--730
\crossref{https://doi.org/10.1007/BF02634060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YC44100008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1018
  • https://doi.org/10.4213/tmf1018
  • http://mi.mathnet.ru/eng/tmf/v111/i3/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Yu. Spirina, O. A. Khrustalev, M. V. Chichikina, “Nonstationary polaron”, Theoret. and Math. Phys., 122:3 (2000), 347–354  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Khrustalev, O, “Covariant collective coordinates method in path integral formalism: Application to quantum gravity on classical background”, Nuclear Physics B-Proceedings Supplements, 104 (2002), 217  crossref  mathscinet  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:204
    Full text:100
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020